MAUDE Adverse Event Report: Medtronic Europe Sarl Percepta Quad CRT-P MRI SureScan; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

Medtronic Europe Sarl Percepta Quad CRT-P MRI SureScan; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number W4TR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Bradycardia (1751); Insufficient Information (4580)
Date of Event 09/03/2025
Type of Reportable Event Malfunction

Brand Name
Percepta Quad CRT-P MRI SureScan
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50499765
Report Number9614453-2026-03465
Device Sequence Number13124194
Product Code NKE
UDI-Device Identifier00643169891418
UDI-Public(01)00643169891418(17)241014
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2024
Device Model NumberW4TR01
Device Catalogue NumberW4TR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale